# SDR SWIA20230529003

- Difficulty date: May 23, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 21,160 hours, 11,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE BOX DOUBLER CORRODED     (C-CHECK RO 6/28/2023)    REMOVED AND REPLACED LAV WASTE BOX DOUBLER. REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR ALL WORK PERFORMED. THIS REPAIR DOES NOT AFFECT THE WEIGHT AND BALLANCE.
